Alert archive / North Dakota / Wind Advisories in 2010
Wind Advisory 5, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Apr 27, 2010, 3:37 PM CDT for 19 counties in North Dakota. It took effect at Apr 28, 2010, 9:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 3:37 PM CDT (20:37 UTC)
- In effect from
- Apr 28, 2010, 9:00 AM CDT
- Expired
- Apr 28, 2010, 8:54 PM CDT
- In force
- 12 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 76 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
7 follow-up statements
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
112 WWUS73 KBIS 280918 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 418 AM CDT WED APR 28 2010 ...STRONG SOUTHEASTERLY WINDS EXPECTED ACROSS CENTRAL NORTH DAKOTA ON WEDNESDAY... .LOW PRESSURE ACROSS EASTERN MONTANA WILL RESULT IN STRONG SOUTHEASTERLY WINDS ACROSS CENTRAL NORTH DAKOTA WEDNESDAY. WIND GUSTS TO 45 MPH ARE POSSIBLE OVER THE HIGHWAY 83 CORRIDOR... WITH GUSTS TO OVER 50 MPH ACROSS THE JAMES RIVER VALLEY THROUGH THE TURTLE MOUNTAINS. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE ITEMS ON YOUR PROPERTY SHOULD ALSO BE SECURED FOR STRONG WIND CONDITIONS. NDZ003-011-019>021-034-035-042-045-046-281730- /O.EXT.KBIS.WI.Y.0005.100428T1400Z-100429T0000Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX- EMMONS- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MANDAN...BISMARCK...ELGIN...FORT YATES... LINTON 418 AM CDT WED APR 28 2010 /318 AM MDT WED APR 28 2010/ ...WIND ADVISORY NOW IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. * SOUTHEASTERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS WILL SLOWLY WEAKEN IN THE LATE AFTERNOON AND EARLY EVENING. * WINDS OF THIS MAGNITUDE COULD CAUSE MINOR PROPERTY DAMAGE AND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-281730- /O.EXT.KBIS.WI.Y.0005.100428T1400Z-100429T0300Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 418 AM CDT WED APR 28 2010 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING. * SOUTHEASTERLY WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO OVER 50 MPH DURING THE DAY ON WEDNESDAY. * WINDS OF THIS MAGNITUDE COULD CAUSE MINOR PROPERTY DAMAGE AND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PJA
666 WWUS73 KBIS 281520 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1020 AM CDT WED APR 28 2010 ...STRONG SOUTHEASTERLY WINDS EXPECTED ACROSS CENTRAL NORTH DAKOTA TODAY... .LOW PRESSURE ACROSS EASTERN MONTANA WILL RESULT IN STRONG SOUTHEASTERLY WINDS ACROSS CENTRAL NORTH DAKOTA TODAY. WIND OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH CAN BE EXPECTED ACROSS THE ADVISED REGION. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE ITEMS ON YOUR PROPERTY SHOULD ALSO BE SECURED FOR STRONG WIND CONDITIONS. NDZ003-011-019>021-034-035-042-045-046-282330- /O.CON.KBIS.WI.Y.0005.000000T0000Z-100429T0000Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX- EMMONS- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MANDAN...BISMARCK...ELGIN...FORT YATES... LINTON 1020 AM CDT WED APR 28 2010 /920 AM MDT WED APR 28 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * SOUTHEASTERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS WILL SLOWLY WEAKEN LATE THIS AFTERNOON AND EARLY THIS EVENING. * WINDS OF THIS MAGNITUDE COULD CAUSE MINOR PROPERTY DAMAGE AND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-282330- /O.CON.KBIS.WI.Y.0005.000000T0000Z-100429T0300Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 1020 AM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * SOUTHEASTERLY WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO OVER 50 MPH DURING THE DAY. * WINDS OF THIS MAGNITUDE COULD CAUSE MINOR PROPERTY DAMAGE AND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KJB
294 WWUS73 KBIS 281638 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1138 AM CDT WED APR 28 2010 ...STRONG SOUTHEASTERLY WINDS EXPECTED ACROSS CENTRAL NORTH DAKOTA TODAY... .LOW PRESSURE ACROSS EASTERN MONTANA WILL RESULT IN STRONG SOUTHEASTERLY WINDS ACROSS CENTRAL NORTH DAKOTA TODAY. WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 55 MPH CAN BE EXPECTED ACROSS THE THE ADVISED AREA. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE ITEMS ON YOUR PROPERTY SHOULD ALSO BE SECURED FOR STRONG WIND CONDITIONS. NDZ003-011-019>021-034-035-042-045-046-290000- /O.CON.KBIS.WI.Y.0005.000000T0000Z-100429T0000Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX- EMMONS- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MANDAN...BISMARCK...ELGIN...FORT YATES... LINTON 1138 AM CDT WED APR 28 2010 /1038 AM MDT WED APR 28 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * SOUTHEASTERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS WILL SLOWLY WEAKEN LATE THIS AFTERNOON AND EARLY THIS EVENING. * WINDS OF THIS MAGNITUDE COULD CAUSE MINOR PROPERTY DAMAGE AND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-290045- /O.CON.KBIS.WI.Y.0005.000000T0000Z-100429T0300Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 1138 AM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * SOUTHEASTERLY WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS UP TOO 55 MPH DURING THE DAY. * WINDS OF THIS MAGNITUDE COULD CAUSE MINOR PROPERTY DAMAGE AND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
576 WWUS73 KBIS 282053 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 353 PM CDT WED APR 28 2010 ...STRONG SOUTHEASTERLY WINDS EXPECTED TO PERSIST THROUGH THE AFTERNOON ACROSS CENTRAL NORTH DAKOTA... .LOW PRESSURE ACROSS EASTERN MONTANA WILL RESULT IN STRONG SOUTHEASTERLY WINDS ACROSS CENTRAL NORTH DAKOTA TODAY. WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 55 MPH WILL CONTINUE ACROSS THE SOUTHERN JAMES RIVER VALLEY THIS EVENING. FARTHER WEST ACROSS CENTRAL NORTH DAKOTA...THE WINDS WILL BEGIN TO ABATE BY LATE AFTERNOON AS A FRONTAL ZONE APPROACHES. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE ITEMS ON YOUR PROPERTY SHOULD ALSO BE SECURED FOR STRONG WIND CONDITIONS. NDZ003-011-019>021-034-035-042-045-046-290000- /O.CON.KBIS.WI.Y.0005.000000T0000Z-100429T0000Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX- EMMONS- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MANDAN...BISMARCK...ELGIN...FORT YATES... LINTON 353 PM CDT WED APR 28 2010 /253 PM MDT WED APR 28 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * SOUTHEASTERLY WINDS WILL SLOWLY WEAKEN LATE THIS AFTERNOON AND EARLY THIS EVENING. * STRONG WINDS THIS AFTERNOON COULD CAUSE MINOR PROPERTY DAMAGE AND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-290300- /O.CON.KBIS.WI.Y.0005.000000T0000Z-100429T0300Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 353 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * SOUTHEASTERLY WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE THROUGH EARLY EVENING. * WINDS OF THIS MAGNITUDE COULD CAUSE MINOR PROPERTY DAMAGE AND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KJB
757 WWUS73 KBIS 282352 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 652 PM CDT WED APR 28 2010 ...STRONG SOUTHEASTERLY WINDS EXPECTED TO PERSIST THROUGH THE THIS EVENING ACROSS CENTRAL NORTH DAKOTA... .LOW PRESSURE ACROSS EASTERN MONTANA WILL RESULT IN STRONG SOUTHEASTERLY WINDS ACROSS EAST CENTRAL NORTH DAKOTA THIS EVENING. WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE JAMES RIVER VALLEY NORTH THROUGH THE TURTLE MOUNTAINS THIS EVENING. WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE ITEMS ON YOUR PROPERTY SHOULD ALSO BE SECURED FOR STRONG WIND CONDITIONS. NDZ003-011-019>021-034-035-042-045-046-290100- /O.EXP.KBIS.WI.Y.0005.000000T0000Z-100429T0000Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX- EMMONS- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MANDAN...BISMARCK...ELGIN...FORT YATES... LINTON 652 PM CDT WED APR 28 2010 /552 PM MDT WED APR 28 2010/ ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING. * A LINE OF SHOWERS AND THUNDERSTORMS ACCOMPANYING A COLD FRONT THROUGH THE DAKOTAS WILL MOVE THROUGH MOST OF CENTRAL NORTH DAKOTA THIS EVENING. * WINDS WILL DIMINISH TO 10 TO 20 MPH BEHIND THE FRONT WITH SOME HIGHER GUSTS IN THE VICINITY OF THE SHOWERS AND THUNDERSTORMS. $$ NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-290300- /O.CON.KBIS.WI.Y.0005.000000T0000Z-100429T0300Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 652 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * SOUTHEASTERLY WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING. * WINDS OF THIS MAGNITUDE COULD CAUSE MINOR PROPERTY DAMAGE AND WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
612 WWUS73 KBIS 290154 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 854 PM CDT WED APR 28 2010 ...WINDS HAVE DIMINISHED THIS EVENING... .THE GUSTY SOUTHERLY WINDS ACROSS PARTS OF CENTRAL AND EAST CENTRAL NORTH DAKOTA HAVE DIMINISHED THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-290300- /O.CAN.KBIS.WI.Y.0005.000000T0000Z-100429T0300Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 854 PM CDT WED APR 28 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY FOR PARTS OF CENTRAL NORTH DAKOTA HAS BEEN CANCELLED. THE WINDS HAVE DIMINISHED THIS EVENING. $$ WAA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 27, 3:37 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 27, 3:37 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 337 PM CDT TUE APR 27 2010 .SYNOPSIS... A RIDGE OF HIGH PRESSURE THROUGH THE DAKOTAS AND WESTERN MANITOBA WITH NORTH WINDS EAST OF RIDGE LINE AND SOUTH WINDS DEVELOPING WEST OF RIDGE LINE. && .SHORT TERM... CURRENTLY...RIDGING HAS BUILT IN OVER THE CENTRAL US...PUSHING THE TROUGH THAT BROUGHT RAIN TO THE FORECAST AREA EARLIER THIS WEEK OFF TOWARDS THE EAST COAST. A LONG WAVE TROUGH OVER THE EASTERN PACIFIC HAS BEGUN TO MOVE ONSHORE TO THE WEST...AND WILL BECOME THE MAJOR WEATHER MAKER FOR THE LAST PART OF THE WEEK. MODELS ARE IN VERY GOOD AGREEMENT CONCERNING THIS NEXT SYSTEM...SO HAVE CONTINUED TO UTILIZE A GENERAL BLEND FOR THE SHORT TERM. RIDGING OVER THE CENTRAL PLAINS SHOULD RESULT IN CLEAR CONDITIONS THIS EVENING AND INTO TONIGHT. HOWEVER...AS THE LONG WAVE TROUGH PUSHES FARTHER ONSHORE AND INTO THE ROCKIES TONIGHT...A SURFACE LOW IS EXPECTED TO BEGIN DEVELOPING IN CENTRAL MONTANA. AS IT DEEPENS TO OUR WEST...SURFACE PRESSURE GRADIENT SHOULD BECOME RELATIVELY TIGHT BY WEDNESDAY MORNING...RESULTING IN GUSTY SOUTHEASTERLY WINDS AND A DECENT AMOUNT OF WARM ADVECTION. AN OCCLUDING FRONT SHOULD BEGIN TO MOVE INTO THE STATE BY MIDDAY...AND WITH A DECENT AMOUNT OF SHEAR...AND COOLER AIR IN PLACE OVER THE WARMING SURFACE LAYER...THE APPROACHING FRONT AND UPPER LEVEL TROUGH SHOULD BE THE CATALYST FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORM DEVELOPMENT. PRECIPITATION IS EXPECTED TO BEGIN AT LEAST BY EARLY AFTERNOON IN THE WEST...AND SPREADING OVER THE REST OF THE FORECAST AREA BY EARLY EVENING. HOWEVER...A LACK OF MOISTURE IN THE LOWER LEVELS SHOULD PROHIBIT ANY SUBSTANTIAL WIDESPREAD THUNDERSTORM DEVELOPMENT. ONCE THE SYSTEM OCCLUDES AND THE FRONT SWEEPS THROUGH THE STATE THURSDAY MORNING...IT IS FORECAST TO SLOW...WITH THE NEARLY VERTICALLY STACKED LOW CENTERED JUST TO THE WEST. A SECONDARY SURFACE LOW THEN DEVELOPS TO THE SOUTH OF THE OCCLUSION...AND WITH ANOTHER BURST OF UPPER-LEVEL SUPPORT...SHOULD DEEPEN AND RAPIDLY TRACK NORTHEAST...EVENTUALLY RESIDING WITHIN THE REGION BETWEEN LAKE WINNEPEG AND LAKE SUPERIOR BY FRIDAY. THIS ONGOING EVOLUTION OF THE SURFACE SYSTEM WILL MOST LIKELY RESULT IN NUMEROUS SHOWERS OVER THE ENTIRE CWA FOR THE DURATION OF THE SHORT TERM...WITH AMOUNTS AVERAGING BETWEEN A QUARTER TO A HALF INCH...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. WITH COLD AIR FILTERING INTO THE AREA BEHIND THE SYSTEM...WOULD NOT RULE OUT THE POSSIBILITY OF SNOW SHOWERS MIXING IN WITH THE PRECIP ON FRIDAY...BUT DO NOT EXPECT ANY KIND OF SIGNIFICANT SNOWFALL AT THIS TIME. TEMPERATURES SHOULD BE ABOVE AVERAGE WEDNESDAY AS A RESULT OF WARM ADVECTION...BUT SHOULD COOL TO AROUND OR JUST BELOW AVERAGE ONCE THE FRONT PASSES...AND REMAINING SO FOR THE REST OF THE PERIOD. .LONG TERM... THE LONG TERM BEGINS WITH A DEEP TROUGH ENCOMPASSING THE NORTHERN PLAINS AND INTO THE SOUTHWEST WITH A CLOSED UPPER LOW CIRCULATING OVER NORTH DAKOTA. THE OPERATIONAL MODELS OF THE GFS/ECMWF AND ENSEMBLES SHOW REMNANTS OF THE CLOSED LOW EJECTING NORTHEAST INTO QUEBEC AND HUDSON BAY SATURDAY INTO SUNDAY. THIS LEAVES AN ELONGATED TROUGH OVER THE AREA WHICH SLOWLY FILLS AND FLATTENS THROUGH THE LONG TERM PERIOD. HPC GUIDANCE SUGGESTS THAT THE ECMWF REMAINS AS THE HEROIC MODEL INDICATING A MUCH DEEPER CYCLONE OVER NORTH DAKOTA WITH A SLOW EASTWARD PROGRESSION. THUS HAVE STAYED CLOSE TO PREVIOUS FORECAST AND MAINTAINED THE HIGHEST POPS EARLY IN THE PERIOD/SAT THROUGH SAT NIGHT...TRANSITIONING TO LOWER POPS SUN THROUGH TUE. TEMPERATURES LOOK COOLEST SATURDAY WITH THE PRESENCE OF THE UPPER LOW/LOW H85 TEMPS FOLLOWED BY A SLOW MODERATING TREND AS THE TROUGH SLOWLY LIFTS AND WEAKENS. && .AVIATION... VFR CONDITIONS WILL PREVAIL TUESDAY EVENING AND TUESDAY TONIGHT AS HIGH PRESSURE DOMINATES. HOWEVER WE WILL SEE A GRADUAL INCREASE IN LOW AND MID LEVEL CLOUDINESS...AS WELL AS INCREASING SOUTHEASTERLY WINDS THROUGH THE OVERNIGHT HOURS...DUE TO SURFACE LOW PRESSURE DEVELOPING WITHIN MONTANA. THE LOW PRESSURE AND ASSOCIATED WARM FRONT/COLD FRONT WILL INITIATE SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING WITH THE POTENTIAL FOR STRONG/GUSTY WINDS. && .FIRE WEATHER... LOW PRESSURE MOVING ONTO NORTHERN PLAINS WILL INCREASE SOUTHERLY FLOW OVER CENTRAL AND EASTERN NORTH DAKOTA OVERNIGHT AND WEDNESDAY. RELATIVE HUMIDITIES AND RANGELAND FIRE DANGER REMAIN MARGINAL BUT WILL CONTINUE TO MONITOR FOR FIRE WEATHER HEADLINES. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM CDT /8 AM MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY FOR NDZ003>005-011>013-019>023-025-034>037-042-045>048- 050-051. && HW/BNP/KJB/KS
Hazardous weather outlook, Apr 27, 4:39 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 439 AM CDT TUE APR 27 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-280945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 439 AM CDT TUE APR 27 2010 /339 AM MDT TUE APR 27 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CHANCE OF THUNDERSTORMS IS FORECAST WEDNESDAY AND WEDNESDAY NIGHT ALONG WITH STRONG SOUTHEASTERLY WINDS. A FEW STRONG STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
Nearby
Wind Advisories in North Dakota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.